# SDR SWIA200413676

- Difficulty date: August 7, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 11,361 hours, 15,411 cycles
- Engine: Pwa PT6A41
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF SELECTED FLAPS UP AND RECEIVED FLAP DISAGREEMENT.  REMOVED AND REPLACED RT IB FLAP OB TRACK AND ALL ROLLERS ON RT IB FLAP IAW 27-50-02, OPERATIONAL CHECKS GOOD.
